# SDR VNAA2024042611101

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 17,744 hours, 15,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESET THE AIRCRAFT THEN PERFORMED THE OPERATION TEST OF THE ANTI-SKID CONTROL SYSTEM IAW CRJ 900 AMM 32-44-00-710-801-A01. OPS TEST GOOD AT THIS TIME AND NO FAULT FOUND.
